Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 139, Number 11

All articles in this issue are freely accessible.

On the lengths of irreducible pairs of complex matrices
W. E. Longstaff and Peter Rosenthal.
Proc. Amer. Math. Soc. 139 (2011), 3769-3777
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2823023
Asymptotic expansions of certain partial theta functions
Bruce C. Berndt and Byungchan Kim.
Proc. Amer. Math. Soc. 139 (2011), 3779-3788
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2823024
Periods of Eisenstein series and some applications
Zachary A. Kent.
Proc. Amer. Math. Soc. 139 (2011), 3789-3794
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2823025
New proofs and extensions of Sylvester’s and Johnson’s inertia theorems to non-Hermitian matrices
Man Kam Kwong and Anton Zettl.
Proc. Amer. Math. Soc. 139 (2011), 3795-3806
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2823026
Depth of edge rings arising from finite graphs
Takayuki Hibi, Akihiro Higashitani, Kyouko Kimura and Augustine B. O’Keefe.
Proc. Amer. Math. Soc. 139 (2011), 3807-3813
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2823027
On the Waring problem with Dickson polynomials in finite fields
Alina Ostafe and Igor E. Shparlinski.
Proc. Amer. Math. Soc. 139 (2011), 3815-3820
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2823028
Essentially finite vector bundles on varieties with trivial tangent bundle
Indranil Biswas, A. J. Parameswaran and S. Subramanian.
Proc. Amer. Math. Soc. 139 (2011), 3821-3829
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2823029
Families of determinantal schemes
Jan O. Kleppe and Rosa M. Miró-Roig.
Proc. Amer. Math. Soc. 139 (2011), 3831-3843
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2823030
The holomorphy conjecture for ideals in dimension two
Ann Lemahieu and Lise Van Proeyen.
Proc. Amer. Math. Soc. 139 (2011), 3845-3852
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2823031
Hecke operators for non-congruence subgroups of Bianchi groups
Saeid Hamzeh Zarghani.
Proc. Amer. Math. Soc. 139 (2011), 3853-3865
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2823032
Spinor sheaves on singular quadrics
Nicolas Addington.
Proc. Amer. Math. Soc. 139 (2011), 3867-3879
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2823033
Invertible linear maps on simple Lie algebras preserving commutativity
Dengyin Wang and Zhengxin Chen.
Proc. Amer. Math. Soc. 139 (2011), 3881-3893
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2823034
A note on discreteness of $F$-jumping numbers
Karl Schwede.
Proc. Amer. Math. Soc. 139 (2011), 3895-3901
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2823035
The Briançon-Skoda theorem and coefficient ideals for non-$\mathfrak{m}$-primary ideals
Ian M. Aberbach and Aline Hosry.
Proc. Amer. Math. Soc. 139 (2011), 3903-3907
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2823036
Jordan-Chevalley decomposition in finite dimensional Lie algebras
Leandro Cagliero and Fernando Szechtman.
Proc. Amer. Math. Soc. 139 (2011), 3909-3913
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2823037
Holomorphic automorphisms of Danielewski surfaces I — density of the group of overshears
Frank Kutzschebauch and Andreas Lind.
Proc. Amer. Math. Soc. 139 (2011), 3915-3927
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2823038
Monotonicity and asymptotics of zeros of Laguerre-Sobolev-type orthogonal polynomials of higher order derivatives
Francisco Marcellán and Fernando R. Rafaeli.
Proc. Amer. Math. Soc. 139 (2011), 3929-3936
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2823039
Properties of solutions of a class of planar elliptic operators with degeneracies
P. L. Dattori da Silva and A. Meziani.
Proc. Amer. Math. Soc. 139 (2011), 3937-3949
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2823040
Analytical solutions to the Navier-Stokes-Poisson equations with density-dependent viscosity and with pressure
Ling Hei Yeung and Manwai Yuen.
Proc. Amer. Math. Soc. 139 (2011), 3951-3960
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2823041
Quantum automorphisms of twisted group algebras and free hypergeometric laws
Teodor Banica, Julien Bichon and Stephen Curran.
Proc. Amer. Math. Soc. 139 (2011), 3961-3971
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2823042
Homoclinic orbits of superlinear Hamiltonian systems
Guanwei Chen and Shiwang Ma.
Proc. Amer. Math. Soc. 139 (2011), 3973-3983
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2823043
Factor map, diamond and density of pressure functions
Jung-Chao Ban and Chih-Hung Chang.
Proc. Amer. Math. Soc. 139 (2011), 3985-3997
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2823044
A note on the topological stable rank of an ideal
You Qing Ji and Yuan Hang Zhang.
Proc. Amer. Math. Soc. 139 (2011), 3999-4002
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2823045
A fractional Hardy-Sobolev-Maz’ya inequality on the upper halfspace
Craig A. Sloane.
Proc. Amer. Math. Soc. 139 (2011), 4003-4016
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2823046
On some constants for oscillation and stability of delay equations
Leonid Berezansky and Elena Braverman.
Proc. Amer. Math. Soc. 139 (2011), 4017-4026
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2823047
Continuity of translation operators
Krishna B. Athreya and Justin R. Peters.
Proc. Amer. Math. Soc. 139 (2011), 4027-4040
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2823048
Multi-point variations of the Schwarz lemma with diameter and width conditions
Dimitrios Betsakos.
Proc. Amer. Math. Soc. 139 (2011), 4041-4052
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2823049
Sobolev estimates for the local extension of $∂_{b}$-closed $(0,1)$-forms on real hypersurfaces in $\mathbb C^{n}$ with two positive eigenvalues
Sanghyun Cho.
Proc. Amer. Math. Soc. 139 (2011), 4053-4062
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2823050
Schur-Agler class rational inner functions on the tridisk
Greg Knese.
Proc. Amer. Math. Soc. 139 (2011), 4063-4072
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2823051
Dual representation of monotone convex functions on $L^{0}$
Michael Kupper and Gregor Svindland.
Proc. Amer. Math. Soc. 139 (2011), 4073-4086
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2823052
On convergence of the proximal point algorithm in Banach spaces
Shin-ya Matsushita and Li Xu.
Proc. Amer. Math. Soc. 139 (2011), 4087-4095
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2823053
Relating diameter and mean curvature for Riemannian submanifolds
Jia-Yong Wu and Yu Zheng.
Proc. Amer. Math. Soc. 139 (2011), 4097-4104
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2823054
Growth and isoperimetric profile of planar graphs
Itai Benjamini and Panos Papasoglu.
Proc. Amer. Math. Soc. 139 (2011), 4105-4111
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2823055
Two remarks on the length spectrum of a Riemannian manifold
Benjamin Schmidt and Craig J. Sutton.
Proc. Amer. Math. Soc. 139 (2011), 4113-4119
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2823056
On totally geodesic foliations and doubly ruled surfaces in a compact Lie group
Marius Munteanu and Kristopher Tapp.
Proc. Amer. Math. Soc. 139 (2011), 4121-4135
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2823057
Representing pointsets as unions of Borel sets
Howard Becker.
Proc. Amer. Math. Soc. 139 (2011), 4137-4141
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2823058
Stick numbers of $2$-bridge knots and links
Youngsik Huh, Sungjong No and Seungsang Oh.
Proc. Amer. Math. Soc. 139 (2011), 4143-4152
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2823059
American Mathematical Society